# SDR HEER20170223984

- Difficulty date: February 23, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N13MX
- Make and model: Bell 407
- Aircraft serial: 54326
- Aircraft time: 670 hours
- Engine: Allsn 250C47B
- Engine time: 670 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWK121330
- Condition: Spalled
- Location: Nr 5
- Part time: 653 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED TO REPLACE THE NR 5 BEARING AND COMPLY WITH CEB 72-6068 REV. 2.  THE NR 5 BEARING WAS REMOVED DUE TO SPALLING ON OUTER RACE.  REPLACED WITH NEW BEARING.
